Osaka Journal of Mathematics

Theory of multi-fans

Akio Hattori and Mikiya Masuda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 40, Number 1 (2003), 1-68.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493035

Mathematical Reviews number (MathSciNet)
MR1955796

Zentralblatt MATH identifier
1034.57031

Citation

Hattori, Akio; Masuda, Mikiya. Theory of multi-fans. Osaka J. Math. 40 (2003), no. 1, 1--68. https://projecteuclid.org/euclid.ojm/1153493035


Export citation